# SDR UALA2009060801620

- Difficulty date: June 6, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 55,746 hours, 10,407 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WARMING OVEN - SMOKING, NEEDS CLEANING DR-1 LT GAL 410.  CLEANED WARMING OVEN GAL 410 DR-1.  CHECK OK NOW, NO SMOKING FOUND.
